# SDR 96ZZZM1114

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54FA
- Make and model: Doug DC-8F-54
- Aircraft serial: 45637
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK INSPECTION, CORROSION WAS FOUND ON RT HORIZONTAL STABILIZER UPPER AND LOWER SURFACES OF SKIN FROM STATION XE 221 TO XE 272.  REMOVED THE DAMAGED UPPER AND LOWER SKIN PANELS AND FABRICATED PANELS OF .808 7075-T6 MATERIAL.  ALSO, REPLACED EACH BEAD WITH A HAT CHANNEL REINFORCEMENT OF SAME LENGTH OF .050 7075-T6 MATERIAL AND INSTALLED PANEL ON HORIZONTAL STABILIZER.  ALL WORK ACCOMPLISHED IAW EO 9507231.  8110-3 ISSUED BY DER SW-713.  (M)
